# SDR AALA20040395

- Difficulty date: March 25, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Miswired
- Location: Row 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY OVERHEAD LIGHTS BETWEEN ROWS 28 AND 30 INOPERATIVE.  FOUND B5-107 MISWIRED.  REWIRED TO PROPER SYSTEM CONFIGURATION FOR EMERGENCY OVERHEAD LIGHTS BETWEEN ROWS 28 AND 30.  SYSTEM GROUND CHECKED NORMAL OPERATION.
